# SDR USAA020345

- Difficulty date: August 24, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 46,845 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANGLE CORRODED, .5 INCH BY .5 INCH THREE AREAS AROUND AREAS, ANGLE STATION 500D FROM LBL 21.8 TO RBL 3.0.  REPLACED 'L' ANGLE PER 51-40-01.  (M)
